# SDR AALA2018091989023

- Difficulty date: September 15, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 60,167 hours, 22,471 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Condition: Damaged
- Location: Bottle Inspectio
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE BOTTLE INSPECTION WINDOW WAS DAMAGED.  MAINTENANCE REPLACED THE INSPECTION WINDOW, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
